Long time tails in a Lorentz gas

Das, Shankar P. ; Ernst, Matthieu H. (1988) Long time tails in a Lorentz gas Physica A: Statistical Mechanics and its Applications, 153 (1). pp. 67-72. ISSN 0378-4371

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0378-4371(88)90102-1


To investigate the approach to the asymptotic long time behaviour in a d-dimensional Lorentz gas, we have calculated the 6 (t2-d/2) correction to the long time tail t-1- d/2 in the velocity autocorrelation function, using low density kinetic theory. The results are compared with existing computer simulations.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:93963
Deposited On:30 Jun 2012 12:28
Last Modified:30 Jun 2012 12:28

Repository Staff Only: item control page